Keyword: Pcf theory (and cardinal arithmetic)

JeSh:385 1994-03-31 [pdf] [ps] [abstract] [arXiv:math.LO/9201247]
Jech+Shelah, On a conjecture of Tarski on products of cardinals -- Proc American Math Soc 112 (1991) 1117-1124
LiSh:484 1996-04-19 [pdf] [ps] [abstract] [arXiv:math.LO/9604242]
Liu+Shelah, Cofinalities of elementary substructures of structures on $\aleph_\omega$ -- Israel J Math 99 (1997) 189-205
EiSh:535 2002-01-02 [pdf] [ps] [abstract] [arXiv:math.LO/9808138]
Eisworth+Shelah, Successors of singular cardinals and coloring theorems. I -- Archive for Math Logic 44 (2005) 597-618
DjSh:545 1996-01-12 [pdf] [ps] [abstract] [arXiv:math.LO/9601219]
Dzamonja+Shelah, Saturated filters at successors of singulars, weak reflection and yet another weak club principle -- Annals Pure and Applied Logic 79 (1996) 289-316
DjSh:562 1995-10-27 [pdf] [ps] [abstract] [arXiv:math.LO/9510216]
Dzamonja+Shelah, On squares, outside guessing of clubs and $I_{GiSh:597 1996-05-05 [pdf] [ps] [abstract] [arXiv:math.LO/9603206]
Gitik+Shelah, On densities of box products -- Topology and its Applications 88 (1998) 219-237
AbSh:598 2002-07-31 [pdf] [ps] [abstract] [arXiv:math.LO/0404151]
Abraham+Shelah, Ladder gaps over stationary sets -- J Symbolic Logic 69, 2 (2004) 518-532
KjSh:609 1995-11-20 [pdf] [ps] [abstract] [arXiv:math.LO/9512202]
Kojman+Shelah, A ZFC Dowker space in $\aleph_{\omega+1}$: an application of pcf theory to topology. -- Proc American Math Soc 126 (1998) 2459-2465
KjSh:673 1997-12-28 [pdf] [ps] [abstract] [arXiv:math.LO/9712289]
Kojman+Shelah, The PCF trichotomy theorem does not hold for short sequences -- Archive for Math Logic 39 (2000) 213-218
BDJShS:674 1998-03-05 [pdf] [ps] [abstract] [arXiv:math.LO/9803167]
Balogh+Davis+Just+Shelah+Szeptycki, Strongly almost disjoint sets and weakly uniform bases -- Transactions AMS 352 (2000) 4971-4987
GiSh:708 2000-10-04 [pdf] [ps] [abstract] [arXiv:math.LO/9909087]
Gitik+Shelah, On some configurations related to the Shelah weak hypothesis -- Archive for Math Logic 40 (2001) 639-650
MPSh:713 2016-06-19 [pdf] [ps] [abstract] [arXiv:math.LO/0404318]
Matet+Pean+Shelah, Cofinality of normal ideals on $P_\kappa(\lambda)$, I
KjSh:720 2001-06-27 [pdf] [ps] [abstract] [arXiv:math.LO/0009079]
Kojman+Shelah, Fallen Cardinals -- Annals Pure and Applied Logic 109 (2001) 117-129
ShZa:791 2002-10-02 [pdf] [ps] [abstract] [arXiv:math.LO/0212041]
Shelah+Zapletal, Duality and the PCF theory -- Math Research Letters 9 (2002) 585-595
MRSh:799 2005-02-28 [pdf] [ps] [abstract] [arXiv:math.LO/0210087]
Matet+Roslanowski+Shelah, Cofinality of the nonstationary ideal -- Transactions American Math Soc 357 (2005) 4813-4837
GSSh:805 2002-10-08 [pdf] [ps] [abstract] [arXiv:math.LO/0211439]
Gitik+Schindler+Shelah, Pcf theory and Woodin cardinals -- Proc Logic Colloquium'2002 (ASL) (2006) 172--206
CeKpSh:1007 [abstract] [arXiv:math.LO/1205.3101]
Chernikov+Kaplan+Shelah, On non-forking spectra -- J European Math Soc 18 (2016) 2821-2848
GiSh:1013 [abstract] [arXiv:math.LO/1307.5977]
Gitik+Shelah, Applications of pcf for mild large cardinals to elementary embeddings -- Annals Pure and Applied Logic 164 (2013) 855-865
CeSh:1035 2014-12-30 [pdf] [ps] [abstract] [arXiv:math.LO/1308.3099]
Chernikov+Shelah, On the number of Dedekind cuts and two-cardinal models of dependent theories -- J Institute of Math of Jussieu 15 (2016) 771-784
PaSh:1121 [abstract]
Paolini+Shelah, Polish topologies for graph products of groups